PDA

View Full Version : Stings badly when I pee...Help please!


iBlaineee
02-24-2011, 08:49 PM
I am a 16 year old male, never have had intercourse or any diseases and on a scale 1-10, 10 being the worst pain ever, it hurts to pee and feels like it's around a 6. It wasn't after masturbation or anything other like that. It's a horrible stinging pain so bad I clinch my fists, feet, and eyes, but I can bear it. It's off and on, rather randomly too. Probably 1-2 a month, or I could go a month without any problems. I've asked my doctor a year ago and she said soda. I probably only drink 3 sodas a month, only on special ocasions I drink them. I stay off sugar most of the time, and I'm rather healthy. Now I'm taking accutane, i've been on it for about 2 months, I've done all the blood work, but they said everythings smooth and my liver and kidneys are fine. So I'm stumped...help please :D. Any worries, suggestions, or advice? Someone said to grab myself some "canesten" cream or however you spell it, does that help? Thanks!

SnowBunny2020
02-25-2011, 05:05 AM
I'm sure you must have, but have you been checked for a bladder infection?
Eating a healthy diet doesn't mean you are not getting into a food that can cause these symptoms.
Also, what color is your urine?
I'm sure your doctor went over all this?

iBlaineee
02-25-2011, 05:53 AM
Well it varies. Some days it a little dark, some it's white. I drink about 3-4cups of water a day, but recently when it stung, it was clear. I'm not too worried about it, since it's a little rare like my nosebleeds, but if It gets worse, I guess I'll get a doctors appointment.

SnowBunny2020
02-25-2011, 06:17 AM
Dark, unless it's blood, probably means you're not getting enough water. You need to be taking note of what you've had to eat or drink a few hours before the pain starts.

sjb
02-25-2011, 03:33 PM
Hi Accutane can cause frequent urination and dark urine.

In addition since it is a type of antibiotic I am wondering if there is a yeast infection.

I would request a urinalysis, a urine Culture and sensitivity and a blood Candida antibody titre. The urine culture if done would not detect Candida likely since this pathogen does not grow well outside the body but may help detect if there are other pathogens present.

For a hundred fifty pound male he may want to drink 9-10 glasses water a day. This is particularly important in view of the meds being taken in my opinion.

JJ
02-26-2011, 07:23 AM
iblaineee...Did you know that Accutane has been recalled due to some nasty side effects? Please do a search on that med and see some of them. Mostly it is IBS, nosebleeds and even urinary track infections.

Contact your Dr. if he/she prescribed it or even your local pharmacist and tell them what your experiencing, you made need to be put on something else. Also please step up your intake of fluids, especially water.

Good luck...JJ....:wave:

sjb
02-27-2011, 11:42 AM
Hi iBlaineee I just read they apparently took it off the market in 2009 so now I wonder how anyone got any.